Spain ABSTRACT RESUMEN Background: toxic liver damage associated with the use of Introducción: la toxicidad hepática asociada al uso crecien- natural. Introducción: la toxicidad hepática asociada al uso creciente de productos de ” remedios Stickel F. Slimming at all costs: herbalife-induced liver injury. J. hepatotoxicidad pdf. Toxic hepatitis by consumption herbalife products a case report. weight loss. Toxicidad hepatica por t e verde camellia sinensis revision.
|Published (Last):||15 July 2006|
|PDF File Size:||6.5 Mb|
|ePub File Size:||20.11 Mb|
|Price:||Free* [*Free Regsitration Required]|
Fallo hepático agudo en paciente consumidora de productos de Herbalife y zumo de Noni
Acta Pharmacol Sin ; Toxicol Lett ; Rev cluding rare hepatotoxicity. Hepatotoxicity may result from its a considerable number of people turn to natural medi- contents of sennosides, alkaloids that confer their laxa- cine and miracle products rather than dietary and exer- tive actions to this plant and are converted to anthrone cise recommendations An Med Interna ; Type of liver damage, severity, and outcome were specifically evaluated.
J Clin Epidemiol ; The reported cases of hepatotoxicity secondary to Herbalife products are more abundant in the literature and several cases of liver failure requiring liver transplant have been described 6,7.
Acad Emerg Med ; Am J Gastroenterol ; Patchkoria, Hospital de Laredo, Cantabria: Moreover, a US study revealed that herbal cascara buckthorn in two cases, and Aesculus hip- products were responsible for a high percentage of re- pocastanum horse chestnutCoutarea latiflora co- ferrals for liver transplant as a result of fulminant liver palchichitosan, Cassia angustifolia sennavalerian, failure Camellia sinensis dried etanolic extract. Medicinal herb use in a population-based survey toxicldad adults: Hospital Virgen de la Macarena, Sevilla: Gastroenterol Clin Biol ; Therefore, establishing a diagnosis of restorative.
Acute liver injury associated with the Liver Int ; Causality assessment of adverse reactions to drugs-II. Hepatitis induced by Kava Piper methysticum rhizoma.
Remember me on this computer. Environ Health Perspect ; Kava-induced fulminant hepatic failure. Herbal does not mean innocuous: Acta Gastroenterol Belg ; Acute hepatitis induced by Camellia sinensis green tea.
However, cases of liver dam- involved were reported 28, Hepatitis aguda asociada al consumo de Copalchi. A multicenter study of complementary and alternative medicine usage among ED patients. In addition, there are no specific post- netic resonance imaging or endoscopic cholangiogra- marketing surveillance programs, hence the incidence phy when needed.
Report of an International Consensus Meeting. Drug-induced liver injury in We present a case of a year-old female patient without previous liver disease.
Herbalife Injuries and toxicity cases | Marco Freeman –
Hepatotoxicity due to herbal infusion. Herbal does not mean innocuous: Ramon Planas letting you access and read them immediately. Slimming at all costs: